# SDR AALA20040704

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS ON RIGHT HAND FIRST CLASS BAGGAGE BINS INOPERATVE.  REPLACED BATTERY CHARGER ASSEMBLY FOR EMERGENCY LIGHTS ON RIGHT HAND FIRST CLASS BAGGAGE BINS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
